Siam Journal on Imaging Sciences

Abkürzung der Fachzeitschrift: SIAM J IMAGING SCI
ISSN: 1936-4954
Verlag: Society for Industrial and Applied Mathematics



Publikationen


Band: 11
A Graph Framework for Manifold-valued Data (2018)
Bergmann R, Tenbrinck D

Heftnummer: 1, Band: 11, Seitenbereich: 94-128
A Variational Model for Joint Motion Estimation and Image Reconstruction (2018)
Burger M

Band: 9, Seitenbereich: 1374-1408
Spectral decompositions using one-homogeneous functionals (2016)
Burger M, Gilboa G, Moeller M, et al.

Heftnummer: 2, Band: 8, Seitenbereich: 968-1006
A Time Dependent Variational Approach to Image Restoration (2015)
Bögelein V, Duzaar F, Marcellini P

Band: 8, Seitenbereich: 2412-2451
On the p-Laplacian and ∞-Laplacian on Graphs with Applications in Image and Data Processing (2015)
Elmoataz A, Toutain M, Tenbrinck D

Band: 7, Seitenbereich: 2771-2806
Color Bregman TV (2014)
Moeller M, Brinkmann EM, Burger M, et al.

Band: 5, Seitenbereich: 150-178
A variational approach for sharpening high dimensional images (2012)
Moeller M, Wittman T, Bertozzi AL, et al.

Band: 3, Seitenbereich: 253--276
Bregmanized nonlocal regularization for deconvolution and sparsereconstruction (2010)
Zhang X, Burger M, Bresson X, et al.

Band: 3, Seitenbereich: 3
Cahn-Hilliard inpainting and a generalization for grayvalue image (2009)
Burger M, He L, Schoenlieb CB

Heftnummer: 4, Band: 2, Seitenbereich: 1068-1097
On the Application of the Monge-Kantorovich Problem to Image Registration (2009)
Museyko O, Stiglmayr M, Klamroth K, et al.


Zuletzt aktualisiert 2015-29-05 um 16:46